English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Asymptotic behavior of weakly collapsing solutions of the nonlinear Schrödinger equation.

MPS-Authors
/persons/resource/persons184828

Ovchinnikov,  Y. N.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Ovchinnikov, Y. N., & Vereshchagin, V. L. (2001). Asymptotic behavior of weakly collapsing solutions of the nonlinear Schrödinger equation. JETP Letters, 74, 72-76.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-38FB-4
Abstract
There is no abstract available